MAUDE Adverse Event Report: ABBOTT VASCULAR MITRACLIP SYSTEM CLIP DELIVERY SYSTEM; VALVE REPAIR

ABBOTT VASCULAR MITRACLIP SYSTEM CLIP DELIVERY SYSTEM; VALVE REPAIR
Model Number CDS0201
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Code Mitral Regurgitation (1964)
Date of Event 01/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.A review of the complaint history identified no similar incidents reported form this lot.Based on the available information, a cause for the reported slda could not be determined.The reported mr appears to be a cascading effect of the slda.Additionally, mr is listed in the instructions for use as a known possible complication associated with mitraclip procedures.There is no indication of a product issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
This is filed to report slda, increased mr.It was reported that on (b)(6) 2015, the patient was treated for mixed mitral regurgitation (mmr) with 2 mitraclip devices and mr was reduced to 3+.On (b)(6) 2021, the patient had a transesophageal echocardiogram (tee) as the patient was experiencing mr with a grade of 4+.It was found that one clip had a single leaflet device attachment (slda) from the lateral a2p2 leaflet.The clip was stable as there was another implanted right next to it during the index procedure.No additional procedure has been performed.No additional information was provided.

Brand Name
MITRACLIP SYSTEM CLIP DELIVERY SYSTEM
Common Device Name
VALVE REPAIR
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11227124
Report Number2024168-2021-00593
Device Sequence Number17022273
Product Code NKM
UDI-Device Identifier08717648195914
UDI-Public08717648195914
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2016
Device Model NumberCDS0201
Device Catalogue NumberCDS0201
Device Lot Number50505U155
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/06/2021
Initial Report FDA Received Date01/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IMPLANTED CDS 50409U119
Outcome Attributed to Adverse Event Other;